Almost sure convergence of sums of maxima and minima of positive random variables

Malay Ghosh, G. Jogesh Babu, Nitis Mukhopadhyay

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

For a sequence of independent and identically distributed positive random variables, the almost sure convergence of sums of maxima (when suitably normalized) to appropriate constants is proved for both bounded and unbounded random variables. A similar result is also proved for sums of minima of such variables.

Original languageEnglish (US)
Pages (from-to)49-54
Number of pages6
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume33
Issue number1
DOIs
StatePublished - Mar 1 1975

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Almost sure convergence of sums of maxima and minima of positive random variables'. Together they form a unique fingerprint.

Cite this